# SDR HAIHEEA9351

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Intermittent
- Location: Cockpit Vhf
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER OUT INTERMITTENTLY HESITATES AT 138.000MHZ WHEN KEYED UP.
